Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 264, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2016, 3:21 PM CDT for 7 counties in Kentucky. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 7, 2016, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Allen County, KY, Barren County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 75 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:30 PM CDT | TSTM WND DMG | Tompkinsville, KY | TREES AND POWER LINES DOWN COUNTY WIDE. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 12:39 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
099
WUUS53 KLMK 072021
SVRLMK
KYC003-009-057-169-171-213-227-072045-
/O.NEW.KLMK.SV.W.0264.160707T2021Z-160707T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
EAST CENTRAL SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 345 PM CDT
* AT 321 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG AND BEHIND
A LINE EXTENDING FROM NEAR GLASGOW TO 12 MILES NORTHWEST OF RED
BOILING SPRINGS TO NEAR LAFAYETTE...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...GLASGOW...SCOTTSVILLE...TOMPKINSVILLE...EDMONTON...PLUM
SPRINGS...CRESTMOOR...MOUNT VICTOR...DELAFIELD AND GAMALIEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8584 3665 8640 3667 8645 3702 8649
3698 8552 3662 8542
TIME...MOT...LOC 2021Z 284DEG 43KT 3697 8599 3669 8595 3658 8602
HAIL...<.75IN
WIND...70MPH
$$
JBS1 follow-up statement
070
WWUS53 KLMK 072044
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM CDT THU JUL 7 2016
KYC003-009-057-169-171-213-227-072053-
/O.EXP.KLMK.SV.W.0264.000000T0000Z-160707T2045Z/
WARREN KY-SIMPSON KY-MONROE KY-METCALFE KY-BARREN KY-ALLEN KY-
CUMBERLAND KY-
344 PM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...EAST
CENTRAL SIMPSON...MONROE...SOUTHERN METCALFE...BARREN...ALLEN AND
WESTERN CUMBERLAND COUNTIES WILL EXPIRE AT 345 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3662 8584 3665 8640 3667 8645 3702 8649
3698 8552 3662 8542
TIME...MOT...LOC 2041Z 284DEG 43KT 3697 8599 3669 8595 3658 8602
$$
JBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:45 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 7, 1:45 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
245 PM EDT THU JUL 7 2016
.SHORT TERM (Now through Friday Night)...
Issued at 300 AM EDT Thu Jul 7 2016
Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.
The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.
By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.
Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.
The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.
.LONG TERM (Saturday through Thursday)...
Issued at 244 PM EDT Thu Jul 7 2016
GFS/Euro still force any convection to just along or south of the
KY/TN border for the weekend, so most of the area should be dry.
That moisture may try and sneak back in here for the next work week,
resulting in daily chances of scattered storms. Temperatures will be
near normal.
&&
.AVIATION (18Z TAF Update)...
Issued at 242 PM EDT Thu Jul 7 2016
Storms will move through from west to east early this
evening...should be out of the area around 01Z. These storms may
produce strong wind gusts, though locally heavy downpours on
saturated ground may be the main concern. Trees may be more easily
toppled by sub-severe winds given the soaked ground.
Moving into the overnight hours, the HRRR and SPC HRRR, which have
been doing the best among the models today, have shown inter- and
intra-run consistency advertising another round of storms overnight
as a 5H wave over Kansas today moves into the Ohio Valley tonight.
Those models also did an exemplary job with the overnight convection
last night. If these forecast storms do materialize, then there will
be additional flash flooding concerns tonight even though the
overnight storms are not expected to be particularly strong. After
chatting with neighboring offices, have decided to extend the Flash
Flood Watch through the night.
Any overnight storms should move off to the east by the time the sun
comes up on Friday. We should have several dry hours for much of the
day on Friday until a cold front approaches toward evening.
The atmosphere is expected to become extremely unstable Friday
afternoon with CAPE 3k-4k J/kg and LI to -9C. Shear and surface
convergence won't be particularly strong, and there will be some mid-
level capping to overcome, but the invading front should help to
spark storms. Precipitable water values will pool around two inches
ahead of the boundary, so locally torrential downpours will be
possible late Friday afternoon into Friday evening. Strong DCAPE,
dry air aloft, and unidirectional shear suggest gusty winds will be
the main severe threat. The most likely area for strong storms
and locally heavy downpours looks to be southern Kentucky.
Heat index readings will peak around 100F Friday afternoon.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 9 PM EDT /8 PM CDT/ this evening for
KYZ026-027-061>066-070>078-081-082.
IN...NONE.
&&
Short Term........13
Long Term.........13
Aviation..........BJSHazardous weather outlook, Jul 7, 2:14 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 314 PM EDT THU JUL 7 2016 KYZ026-027-061>065-070>078-081-082-081915- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON- ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 314 PM EDT THU JUL 7 2016 /214 PM CDT THU JUL 7 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE FORECAST INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SEVERE WIND GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND, TREES MAY BE MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW NORMAL SEVERE CRITERIA. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-091-092-KYZ029>043-045>049-054>057-067-081915- SCOTT-JEFFERSON-FLOYD-CLARK-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY- FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- NELSON-WASHINGTON-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON- LINCOLN- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD... MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...LANCASTER... RICHMOND...STANFORD 314 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS LATER THIS AFTERNOON. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-KYZ023>025-028-053-081915- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-HANCOCK- BRECKINRIDGE-MEADE-HARDIN-LARUE- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY...CORYDON...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...HODGENVILLE 314 PM EDT THU JUL 7 2016 /214 PM CDT THU JUL 7 2016/ ...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SEVERE WIND GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND, TREES MAY BE MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW NORMAL SEVERE CRITERIA. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ066-081915- CASEY- INCLUDING THE CITY OF...LIBERTY 314 PM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASEY COUNTY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS TOWARDS EVENING. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 7, 2:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST FRANKLIN 36.73N 86.58W
07/07/2016 E60 MPH SIMPSON KY TRAINED SPOTTER
SEVERAL LARGE TREES DOWN IN AND AROUND
FRANKLIN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 7, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FLASH FLOOD 1 W FRANKLIN 36.73N 86.59W
07/07/2016 SIMPSON KY TRAINED SPOTTER
WATER SWIFTLY FLOWING OVER ROADWAYS 3 TO 6
INCHES DEEP.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 7, 3:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST MORGANTOWN 37.22N 86.70W
07/07/2016 M60 MPH BUTLER KY EMERGENCY MNGR
.
&&
MRCLocal storm report, Jul 7, 3:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 NE MCQUADY 37.72N 86.49W
07/07/2016 M51 MPH BRECKINRIDGE KY MESONET
MEASURED AT THE BRECKINRIDGE COUNTY KENTUCKY
MESONET SITE.
&&
MRCSpecial weather statement, Jul 7, 3:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM CDT THU JUL 7 2016
KYZ073>076-081-072045-
METCALF-CUMBERLAND-MONROE-BARREN-ALLEN-
308 PM CDT THU JUL 7 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE...SOUTHERN
METCALFE...SOUTHEASTERN BARREN...SOUTHEASTERN ALLEN AND WESTERN
CUMBERLAND COUNTIES...
AT 307 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GLASGOW TO 7 MILES NORTHEAST OF RED BOILING SPRINGS...
AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. STRONGER
STORMS WERE IN A LINE WEST OF THE AREA...ALSO MOVING EAST.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...EDMONTON...GAMALIEL...FOUNTAIN RUN...JEFFREY...FREETOWN...
KINO...DRY FORK...CEDAR FLATS AND AMOS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3662 8568 3664 8610 3700 8589 3698 8554
3662 8543
TIME...MOT...LOC 2007Z 275DEG 20KT 3698 8590 3663 8580
JBSLocal storm report, Jul 7, 3:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 3 ENE PROVIDENCE 36.68N 86.61W
07/07/2016 M50 MPH SIMPSON KY MESONET
FROM THE SIMPSON COUNTY KENTUCKY MESONET
SITE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | LMK | Allen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more | 10 hr |
| Jul 6, 9:00 PM CDT | Flash Flood Warning | LMK | Butler, Ohio | 6 hr |
| Jul 6, 9:47 PM CDT | Flash Flood Warning | LMK | Edmonson, Grayson, Warren | 4 hr |
| Jul 6, 10:38 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 4 hr |
| Jul 6, 11:27 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 33 min |
| Jul 7, 12:01 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jul 7, 12:24 AM CDT | Flash Flood Warning | LMK | Allen, Logan, Simpson | 4 hr |
| Jul 7, 3:35 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 4:25 AM CDT | Areal Flood Warning | LMK | Logan, Simpson | 5 hr |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Warren | 5 days |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Jul 7, 5:45 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 6:31 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 8:34 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe | 3 hr |
| Jul 7, 8:47 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more | 38 hr |
| Jul 7, 9:24 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 6 hr |
| Jul 7, 9:26 AM CDT | Areal Flood Advisory | LMK | Adair | 3 hr |
| Jul 7, 2:01 PM CDT | Special Weather Statement | LMK | Hancock | 44 min |
| Jul 7, 2:04 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 4 hr |
| Jul 7, 2:05 PM CDT | Special Weather Statement | LMK | Logan | 25 min |
| Jul 7, 2:13 PM CDT | River Flood Warning | LMK | Warren | 26 hr |
| Jul 7, 2:13 PM CDT | Special Weather Statement | LMK | Butler, Ohio | 47 min |
| Jul 7, 2:15 PM CDT | Flash Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more | 4 hr |
| Jul 7, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 29 min |
| Jul 7, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 40 min |
| Jul 7, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 35 min |
| Jul 7, 2:35 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 25 min |
| Jul 7, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 32 min |
| Jul 7, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 29 min |
| Jul 7, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 47 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Warren | 28 min |
| Jul 7, 3:08 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Jul 7, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 31 min |
| Jul 7, 3:31 PM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 4 hr |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Green, Hardin, Larue, Nelson, Taylor | 39 min |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 24 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | LMK | Bullitt | 42 min |
| Jul 7, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 26 min |
| Jul 7, 3:52 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Hart, Taylor | 4 hr |
| Jul 7, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 36 min |
| Jul 7, 3:57 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 4 hr |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 14 min |
| Jul 7, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Russell | 29 min |
| Jul 7, 4:20 PM CDT | Special Weather Statement | LMK | Nelson, Spencer | 25 min |
| Jul 7, 4:32 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Jul 7, 5:28 PM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 3 hr |
| Jul 7, 5:54 PM CDT | Areal Flood Warning | LMK | Butler, Logan, Simpson, Warren | 6 hr |
| Jul 7, 6:11 PM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.